Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking doxazosine for urine problem. Have headache which gets severe when coughing. Related?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
Question
I have a constant low grade headache that explodes when I cough or sneeze or strain....MRI, CT ,x-ray for sinus, and ongoing Visits with my Doctor are so far not helping.. I take Doxazosine 4mg every night for urine flow and have for years.. could this be causing my headache or do you have a suggestion..
Posted Mon, 15 Apr 2013 in Headache and Migraines
 
 
Answered by Dr. Gopal Krishna Dash 21 minutes later
Hello,

Thanks for the query

I understand your concern

Headache can rarely be due to this medications. You can check with your urologist and consider change to a safe alternative. Another way of analyzing your problem could be the fact that it may not be related as you are on this medicine for a long time. Another important cause of headache in old age is temporal arteritis and this can be ruled out by doing simple blood test, ESR- Erythrocyte sedimentation rate.If this is elevated you can consult a local neurologist for the treatment

Hope this clarifies
Let me know if you have any other concern
Best wishes
Above answer was peer-reviewed by
 
Follow-up: Taking doxazosine for urine problem. Have headache which gets severe when coughing. Related? 26 hours later
Thank you for your reply... I have had this problem for at least 8 mnoths.... Does this fit with Temporal Arteritis as a cause? Thanks..
 
 
Answered by Dr. Gopal Krishna Dash 21 hours later
Hello,

Thanks for the feed back


It could still be temporal arteritis. Please do the ESR and let me know


Hope this helps
Best wishes
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor